American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] David Harvey. A subquadratic algorithm for computing the $n$-th Bernoulli number. Math. Comp. 83 (2014) 2471-2477.
Abstract, references, and article information
View Article: PDF

[2] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[3] M. Delgado, J. I. Farrán, P. A. García-Sánchez and D. Llena. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp. 82 (2013) 1813-1836.
Abstract, references, and article information   
View Article: PDF

[4] L. Hajdu and N. Saradha. Disproof of a conjecture of Jacobsthal. Math. Comp. 81 (2012) 2461-2471.
Abstract, references, and article information   
View Article: PDF

[5] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[6] Kevin G. Hare, Shanta Laishram and Thomas Stoll. Stolarsky’s conjecture and the sum of digits of polynomial values. Proc. Amer. Math. Soc. 139 (2011) 39-49. MR 2729069.
Abstract, references, and article information   
View Article: PDF

[7] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Borwein and Michael J. Mossinghoff. Newman polynomials with prescribed vanishing and integer sets with distinct subset sums. Math. Comp. 72 (2003) 787-800. MR 1954968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Corrigendum to ``Period of the power generator and small values of Carmichael's function''. Math. Comp. 71 (2002) 1803-1806. MR 1933056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Period of the power generator and small values of Carmichael's function. Math. Comp. 70 (2001) 1591-1605. MR 1836921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manuel Benito and Juan L. Varona. Advances in aliquot sequences. Math. Comp. 68 (1999) 389-393. MR 1489967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernt Lindström. Finding finite $B_2$-sequences faster. Math. Comp. 67 (1998) 1173-1178. MR 1484901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric Bach, Richard Lukes, Jeffrey Shallit and H. C. Williams. Results and estimates on pseudopowers. Math. Comp. 65 (1996) 1737-1747. MR 1355005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. F. Lukes, C. D. Patterson and H. C. Williams. Some results on pseudosquares. Math. Comp. 65 (1996) 361-372. MR 1322892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stan Wagon. Quintuples with square triplets . Math. Comp. 64 (1995) 1755-1756. MR 1308462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhen Xiang Zhang. Finding finite $B\sb 2$-sequences with larger $m-a\sp {1/2}\sb m$ . Math. Comp. 63 (1994) 403-414. MR 1223235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James McKee. Computing division polynomials . Math. Comp. 63 (1994) 767-771. MR 1248973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Walter Aiello and M. V. Subbarao. A conjecture in addition chains related to Scholz's conjecture . Math. Comp. 61 (1993) 17--23, S1--S6. MR 1189515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Moews and Paul C. Moews. A search for aliquot cycles and amicable pairs . Math. Comp. 61 (1993) 935-938. MR 1185249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jukka Pihko. On the minimal elements for the sequence of all powers in the Lemoine-K\'atai algorithm . Math. Comp. 60 (1993) 425-430. MR 1155575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zhen Xiang Zhang. On a problem of Erd\H os concerning primitive sequences . Math. Comp. 60 (1993) 827-834. MR 1181335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zhen Xiang Zhang. A $B\sb 2$-sequence with larger reciprocal sum . Math. Comp. 60 (1993) 835-839. MR 1181334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Moews and Paul C. Moews. A search for aliquot cycles below $10\sp {10}$ . Math. Comp. 57 (1991) 849-855. MR 1094955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. Erdős, P. Kiss and A. Sárközy. A lower bound for the counting function of Lucas pseudoprimes . Math. Comp. 51 (1988) 315-323. MR 942158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Duncan A. Buell. Integer squares with constant second difference . Math. Comp. 49 (1987) 635-644. MR 906196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paul A. Pritchard. Long arithmetic progressions of primes: some old, some new . Math. Comp. 45 (1985) 263-267. MR 790659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2